Convergence of approximation processes on convex cones.

Roversi, M.S.M.; Chiacchio, A.O.; Queiroz, M.L.B.

Portugaliae Mathematica (1996)

  • Volume: 53, Issue: 3, page 339-353
  • ISSN: 0032-5155

How to cite


Roversi, M.S.M., Chiacchio, A.O., and Queiroz, M.L.B.. "Convergence of approximation processes on convex cones.." Portugaliae Mathematica 53.3 (1996): 339-353. <>.

author = {Roversi, M.S.M., Chiacchio, A.O., Queiroz, M.L.B.},
journal = {Portugaliae Mathematica},
keywords = {regular operators; convex cone},
language = {eng},
number = {3},
pages = {339-353},
publisher = {Sociedade Portuguesa de Matematica},
title = {Convergence of approximation processes on convex cones.},
url = {},
volume = {53},
year = {1996},

AU - Roversi, M.S.M.
AU - Chiacchio, A.O.
AU - Queiroz, M.L.B.
TI - Convergence of approximation processes on convex cones.
JO - Portugaliae Mathematica
PY - 1996
PB - Sociedade Portuguesa de Matematica
VL - 53
IS - 3
SP - 339
EP - 353
LA - eng
KW - regular operators; convex cone
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.